# SDR UIEA2018012000095

- Difficulty date: January 18, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,694 hours, 11,139 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D02784
- Condition: Failed
- Location: Nr 2 N2 Speed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER LT FUEL PUMP EICAS MESSAGE AFTER START.  RESET THE FAULT ON UFI CONTROL BOX , OPS TESTED THE FUEL PUMP, CHECKED OK IAW  AMM 28-22-05.   REMOVED AND REPLACED THE LEFT N2 SPEED CARD IAW AMM 73-21-54.  OPS CHECKED GOOD. TRANSFERED THE FUEL FROM CENTER TO WINGS,  OPS CHECKED GOOD.
